Journal of the Mathematical Society of Japan

On the elimination of Morin singularities

Yoshifumi ANDO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 37, Number 3 (1985), 471-487.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230395502

Digital Object Identifier
doi:10.2969/jmsj/03730471

Mathematical Reviews number (MathSciNet)
MR0792988

Zentralblatt MATH identifier
0581.58005

Subjects
Primary: 58C27
Secondary: 57R45: Singularities of differentiable mappings

Citation

ANDO, Yoshifumi. On the elimination of Morin singularities. Journal of the Mathematical Society of Japan 37 (1985), no. 3, 471--487. doi:10.2969/jmsj/03730471. http://projecteuclid.org/euclid.jmsj/1230395502.


Export citation